Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Shintani zeta functions for $\mathrm{GL}(2)$


Author: Akihiko Yukie
Journal: Trans. Amer. Math. Soc. 350 (1998), 5067-5094
MSC (1991): Primary 11M41
MathSciNet review: 1443897
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider an analogue of the zeta function for not necessarily prehomogeneous representations of $\text{GL}(2)$ and compute some of the poles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11M41

Retrieve articles in all journals with MSC (1991): 11M41


Additional Information

Akihiko Yukie
Affiliation: Department of Mathematics, Oklahoma State University, 401 Math Science, Stillwater, Oklahoma 74078-1058
Email: yukie@math.okstate.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02050-9
PII: S 0002-9947(98)02050-9
Received by editor(s): August 28, 1995
Received by editor(s) in revised form: January 29, 1997
Additional Notes: The author was partially supported by NSF
Article copyright: © Copyright 1998 American Mathematical Society